# SDR F3LA200700212

- Difficulty date: September 1, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Support Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RT ENGINE PYLON SUPPORT ANGLE THAT ATTACHES PYLON PANELS 423DL AND 424CR AT RIB 5 CRACKED (AREA AROUND AFT SCREW HOLE).  REMOVED AND FABRICATED REPLACEMENT SUPPORT ANGLE IAW SRM'S 54-52-12, P28, 51-31-00, P44,51-44-11, 51-42-11 AND 51-72-11, AND AIRBUS DRAWING S2 D54630462.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-42-11, P7.
